# SDR SWAA2020120232792

- Difficulty date: November 28, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 51,124 hours, 30,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY SERVICE DOOR'S GIRT BAR IS JAMMED IN THE ARMED POSITION.  RE POSITIONED GIRT BAR.  OPERATIONS NORMAL FIM TASK 25-99 TASK 801.
